# SDR UHLA2011031500127

- Difficulty date: March 15, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,597 hours, 8,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROW 9 AND 17 AND AROUND 2R DOOR REMAIN ON.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS, NO DEFECTS NOTED, OPS CHECK GOOD IAW EMB 170 MM 33-50-00.
